# SDR ABXA2014030744

- Difficulty date: March 7, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431VB122
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 114T41576
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT PANEL 625 FT HAS SMALL SPOT OF CORROSION ON LE.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS OF SRM.  FABRICATED NEW PANEL IAW REA B627-60900 HT 7075-0 IAW 5602 REV AF.  PN114T4157-6, SN NSN - SKIN, CORRODED FROM OSS 933 TO OSS 948.  ACFT WAS GNDED.
